IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Log in (now much improved!) to save this article

Nonlinear Error Correction Modeling in German Interest Rates / Ein nichtlineares Fehlerkorrekturmodell für die deutsche Zinsstruktur

Listed author(s):
  • Brannolte Cord
  • Kim Jeong-Ryeol

    (Kiel)

  • Hansen Gerd

    (Institut für Statistik und Ökonometrie der Christian-Albrechts-Universität Kiel, Olshausenstr. 40, D-24098 Kiel)

Registered author(s):

    Nonlinear dynamics in the term structure of German interest rates resulting from heterogenous transaction costs in the money market are analysed by means of the smooth transition technique introduced by Granger and Teräsvirta (1993). Tests for linearity, specific functional forms and outliers are performed. Evidence is found indicating that the term structure is somewhat better described as a nonlinear cointegrated model instead of a linear one.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: https://www.degruyter.com/view/j/jbnst.1999.219.issue-3-4/jbnst-1999-3-403/jbnst-1999-3-403.xml?format=INT
    Download Restriction: For access to full text, subscription to the journal or payment for the individual article is required.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Article provided by De Gruyter in its journal Journal of Economics and Statistics (Jahrbuecher fuer Nationaloekonomie und Statistik).

    Volume (Year): 219 (1999)
    Issue (Month): 3-4 (June)
    Pages: 271-283

    as
    in new window

    Handle: RePEc:jns:jbstat:v:219:y:1999:i:3-4:p:271-283
    Contact details of provider: Web page: https://www.degruyter.com

    Order Information: Web: https://www.degruyter.com/view/j/jbnst

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as
    in new window


    1. Lütkepohl, Helmut & Teräsvirta, Timo & Wolters, Jürgen, 1995. "Investigating Stability and Linearity of a German M1 Money Demand Function," SSE/EFI Working Paper Series in Economics and Finance 64, Stockholm School of Economics.
    2. Jeroen J. M. Kremers & Neil R. Ericsson & Juan J. Dolado, 1992. "The power of cointegration tests," International Finance Discussion Papers 431, Board of Governors of the Federal Reserve System (U.S.).
    3. Gerd Hansen, 1996. "The domestic term structure and international interest rate linkages: A cointegration analysis," Review of World Economics (Weltwirtschaftliches Archiv), Springer;Institut für Weltwirtschaft (Kiel Institute for the World Economy), vol. 132(4), pages 675-689, December.
    4. Granger, C. W. J., 1981. "Some properties of time series data and their use in econometric model specification," Journal of Econometrics, Elsevier, vol. 16(1), pages 121-130, May.
    5. van Dijk, D.J.C. & Franses, Ph.H.B.F. & Lucas, A., 1996. "Testing for Smooth Transition Nonlinearity in the Presence of Outliers," Econometric Institute Research Papers EI 9622-/A, Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute.
    6. Engle, Robert & Granger, Clive, 2015. "Co-integration and error correction: Representation, estimation, and testing," Applied Econometrics, Publishing House "SINERGIA PRESS", vol. 39(3), pages 106-135.
    7. Banerjee, Anindya & Dolado, Juan J. & Galbraith, John W. & Hendry, David, 1993. "Co-integration, Error Correction, and the Econometric Analysis of Non-Stationary Data," OUP Catalogue, Oxford University Press, number 9780198288107.
    8. Granger, Clive W. J. & Terasvirta, Timo, 1993. "Modelling Non-Linear Economic Relationships," OUP Catalogue, Oxford University Press, number 9780198773207.
    9. Jarque, Carlos M. & Bera, Anil K., 1980. "Efficient tests for normality, homoscedasticity and serial independence of regression residuals," Economics Letters, Elsevier, vol. 6(3), pages 255-259.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:jns:jbstat:v:219:y:1999:i:3-4:p:271-283. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Peter Golla)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.